Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 48, NWS Norman, OK
NWS Norman, OK issued this river flood advisory at Jun 26, 2021, 9:55 PM CDT for Kingfisher County, Logan County, Oklahoma. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 9:55 PM CDT (02:55 UTC)
- Expired
- Jun 28, 2021, 1:00 PM CDT
- In force
- 39 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Kingfisher County, OK, Logan County, OK
The radar
The Vance AFB radar (KVNX), 85 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cimarron River near Dover (DOVO2).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07159100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
327
WGUS84 KOUN 270255
FLSOUN
Flood Advisory
National Weather Service Norman OK
955 PM CDT Sat Jun 26 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Oklahoma...
Cimarron River near Dover affecting Kingfisher and Logan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC073-083-271500-
/O.NEW.KOUN.FL.Y.0048.210627T0255Z-210628T1800Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
955 PM CDT Sat Jun 26 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Cimarron River near Dover.
* From this evening to Monday afternoon.
* At 9:30 PM CDT Saturday the stage was 15.0 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
15.5 feet tomorrow morning.
* Impact...At 15.0 feet, The river remains within its banks through
Kingfisher County and into western Logan County. Some oilfield
equipment in low bottoms may be isolated for a short time.
&&
LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
3583 9759 3589 9792
$$
MAD6 follow-up statements
366
WGUS84 KOUN 270740
FLSOUN
Flood Advisory
National Weather Service Norman OK
240 AM CDT Sun Jun 27 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Cimarron River near Dover affecting Kingfisher and Logan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC073-083-271945-
/O.EXT.KOUN.FL.Y.0048.000000T0000Z-210629T0600Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
240 AM CDT Sun Jun 27 2021
...The Flood Advisory is now in effect until early Tuesday morning...
The Flood Advisory continues for
the Cimarron River near Dover.
* Until late Monday night.
* At 1:30 AM CDT Sunday the stage was 15.6 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
16.2 feet this afternoon.
* Impact...At 16.0 feet, Near bankfull conditions exist along the
river through Kingfisher County and into western Logan County.
Some oilfield equipment in low bottomlands may be isolated for a
short time. Sandpit operations near Dover may be affected.
&&
LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
3583 9759 3589 9792
$$
Mahale475
WGUS84 KOUN 271315
FLSOUN
Flood Advisory
National Weather Service Norman OK
815 AM CDT Sun Jun 27 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Cimarron River near Dover affecting Kingfisher and Logan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC073-083-280115-
/O.EXT.KOUN.FL.Y.0048.000000T0000Z-210629T1800Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
815 AM CDT Sun Jun 27 2021
...The Flood Advisory is now in effect until early Tuesday
afternoon...
The Flood Advisory continues for
the Cimarron River near Dover.
* Until Tuesday afternoon.
* At 7:30 AM CDT Sunday the stage was 16.3 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
16.7 feet just after midnight tonight.
* Impact...At 17.0 feet, Rural lands and roads are covered by flood
depths averaging almost a foot across Kingfisher County... and
into western Logan County. Oil wells in lower places near the
river channel are flooded or isolated. Livestock may become
stranded by deeper flows in cutoff channels crossing the flood
plain. Sandpit facilities near Dover could be flooded.
&&
LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
3583 9759 3589 9792
$$
11347
WGUS84 KOUN 271410
FLSOUN
Flood Advisory
National Weather Service Norman OK
910 AM CDT Sun Jun 27 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Cimarron River near Dover affecting Kingfisher and Logan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC073-083-280215-
/O.CON.KOUN.FL.Y.0048.000000T0000Z-210629T1800Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
910 AM CDT Sun Jun 27 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cimarron River near Dover.
* Until Tuesday afternoon.
* At 8:30 AM CDT Sunday the stage was 16.3 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
16.7 feet just after midnight tonight.
* Impact...At 17.0 feet, Rural lands and roads are covered by flood
depths averaging almost a foot across Kingfisher County... and
into western Logan County. Oil wells in lower places near the
river channel are flooded or isolated. Livestock may become
stranded by deeper flows in cutoff channels crossing the flood
plain. Sandpit facilities near Dover could be flooded.
&&
LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
3583 9759 3589 9792
$$
11585
WGUS84 KOUN 271900
FLSOUN
Flood Advisory
National Weather Service Norman OK
200 PM CDT Sun Jun 27 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Cimarron River near Dover affecting Kingfisher and Logan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC073-083-280700-
/O.CON.KOUN.FL.Y.0048.000000T0000Z-210629T1800Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
200 PM CDT Sun Jun 27 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cimarron River near Dover.
* Until Tuesday afternoon.
* At 1:30 PM CDT Sunday the stage was 16.1 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
16.5 feet just after midnight tonight.
* Impact...At 16.0 feet, Near bankfull conditions exist along the
river through Kingfisher County and into western Logan County.
Some oilfield equipment in low bottomlands may be isolated for a
short time. Sandpit operations near Dover may be affected.
&&
LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
3583 9759 3589 9792
$$
11227
WGUS84 KOUN 280112
FLSOUN
Flood Advisory
National Weather Service Norman OK
812 PM CDT Sun Jun 27 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Cimarron River near Dover affecting Kingfisher and Logan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC073-083-281315-
/O.EXT.KOUN.FL.Y.0048.000000T0000Z-210629T1200Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT Sun Jun 27 2021
...The Flood Advisory is now in effect until Tuesday morning...
The Flood Advisory continues for
the Cimarron River near Dover.
* Until Tuesday morning.
* At 7:30 PM CDT Sunday the stage was 15.5 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
16.3 feet tomorrow morning.
* Impact...At 16.0 feet, Near bankfull conditions exist along the
river through Kingfisher County and into western Logan County.
Some oilfield equipment in low bottomlands may be isolated for a
short time. Sandpit operations near Dover may be affected.
&&
LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
3583 9759 3589 9792
$$
Mahale925
WGUS84 KOUN 280858 RRA
FLSOUN
Flood Advisory
National Weather Service Norman OK
358 AM CDT Mon Jun 28 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Oklahoma...
North Canadian River near Harrah affecting Lincoln, Oklahoma and
Pottawatomie Counties.
Canadian River at Norman affecting McClain and Cleveland Counties.
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Cimarron River near Dover affecting Kingfisher and Logan Counties.
...The Flood Advisory continues for the following rivers in
Oklahoma...Texas...
Washita River at Lindsay affecting Garvin County.
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC073-083-281000-
/O.CAN.KOUN.FL.Y.0048.000000T0000Z-210628T0858Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Advisory for the Cimarron River near Dover has been
cancelled...
The Flood Advisory is cancelled for
the Cimarron River near Dover.
* At 2:30 AM CDT Monday the stage was 14.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to fall to 9.7 feet
early Saturday morning.
&&
LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
3583 9759 3589 9792
$$
OKC027-087-282100-
/O.NEW.KOUN.FL.Y.0057.210628T0858Z-210629T0000Z/
/NRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Canadian River at Norman.
* From early this morning to this evening.
* At 1 AM Monday the latest stage was 93.7 feet.
* Action stage is 93.0 feet.
* Flood stage is 94.0 feet.
* Forecast...The Canadian River will fall below action stage by late
Monday morning.
* Impact...At 93.0 feet, Near bankfull levels occur along the river
on the Cleveland-McClain County border from near Moore and at
Norman... to areas near Noble.
&&
LAT...LON 3522 9767 3534 9754 3515 9734 3504 9749
$$
OKC081-109-125-282100-
/O.NEW.KOUN.FL.Y.0056.210628T0858Z-210629T0000Z/
/HRHO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the North Canadian River near Harrah.
* From early this morning to this evening.
* At 3:00 AM CDT Monday the stage was 13.9 feet.
* Action stage is 11.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The North Canadian River is expected to fall below
action stage by early Monday afternoon.
* Impact...At 14.0 feet, Look for short duration flooding of
low-lying agricultural lands in eastern Oklahoma County... the
southwest corner of Lincoln County... and northwestern
Pottawatomie County.
&&
LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706
$$
OKC049-282100-
/O.EXT.KOUN.FL.Y.0053.000000T0000Z-210629T0600Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Advisory is now in effect until just after midnight
tonight...
The Flood Advisory continues for
the Washita River at Lindsay.
* Until late tonight.
* At 3 AM CDT Monday the latest stage was at 14.7 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of
16.6 feet this morning.
* Impact...At 17.0 feet, Near bankfull levels occur along the river
from near Lindsay to near Maysville.
&&
LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
3479 9761
$$
OKC033-067-141-TXC077-485-282100-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210629T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Red River near Burkburnett.
* Until Tuesday morning.
* At 2:30 AM CDT Monday the stage was 4.1 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River will rise to 7.2 feet this evening. It
will then fall to 6.5 feet early Tuesday morning and remain nearly
steady through Wednesday morning. It will then fall again and
remain below flood stage.
* Impact...At 8.0 feet, Near bankfull conditions extend along the
Red River near Davidson... Oklahoma downstream to areas near
Burkburnett and Taylor... Oklahoma.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
WareWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Jun 26, 6:46 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 26, 6:46 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Norman OK 646 PM CDT Sat Jun 26 2021 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 122 PM CDT Sat Jun 26 2021 Heavy rainfall and flooding remains the main impact in the short term. Overhead a longwave trough has been steadily pushing in while anomalously high moisture (PWATs up to 2 standard deviations above normal) flows over a stalling front. The front is expected to establish itself more or less along the I-44 corridor (reflected in our forecast with higher PoPs/QPF). Additional rainfall amounts of 2- 6 inches are possible over the next 24 hours as this pattern persists into tomorrow. A flood watch remains in effect through tomorrow afternoon. Decent instability (1000-2000 joules MUCAPE) will support a few strong to severe storms this afternoon (especially toward western north Texas), though deep level shear remains weak (30-35 knots). Day && .LONG TERM... (Sunday night through next Friday) Issued at 122 PM CDT Sat Jun 26 2021 Rainy continues to be the theme through the long term as the upper level low becomes cut off over / southwest of the Great Lakes region. Though there is some variation in the depth and positioning of the wobbling upper low, nearly all ensemble solutions keep daily rain chances in the forecast through next Friday (after that, there's differences in how soon the upper low departs). However, with the front washing out early next week, rainfall amounts will likely decrease some from what we're looking at in the short term. Under this pattern, skies will remain mostly cloudy and highs will be in the 80s (below average). Day && .AVIATION... (00Z TAFS) Issued at 638 PM CDT Sat Jun 26 2021 A stalled surface front, roughly along I-44, will continue to support scattered shower/thunderstorm development through the entire period. A few rather strong storms will be possible through a few hours past sunset, and even later near the Red River. Confidence on timing of when rain/storms will occur, and their effects on ceilings and visibilities, is very low, as usual for this situation. The intensity of storms should diminish after midnight, but widespread showers and rain are expected into Sunday morning. Scattered showers and a few thunderstorms will continue Sunday afternoon and evening, with a gradual overall increase in ceilings and visibilities. CmS && .UPPER AIR... Issued at 638 PM CDT Sat Jun 26 2021 No flights are planned at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 79 68 80 / 90 60 60 70 Hobart OK 67 81 66 81 / 80 40 60 60 Wichita Falls TX 70 86 69 83 / 90 40 60 70 Gage OK 65 83 65 81 / 30 10 30 40 Ponca City OK 68 80 68 82 / 80 60 40 60 Durant OK 73 88 70 85 / 30 40 50 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday afternoon for OKZ004>042-044>046. TX...Flood Watch through Sunday afternoon for TXZ083>090. && SHORT TERM...14 LONG TERM....14 AVIATION...23
Hazardous weather outlook, Jun 26, 12:36 PM CDT, 9 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1236 PM CDT Sat Jun 26 2021 OKZ004>048-050>052-TXZ083>090-271745- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1236 PM CDT Sat Jun 26 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a slight risk for severe thunderstorms today from central toward southwestern Oklahoma and adjacent parts of northern Texas. Most of these would occur this afternoon and evening. Large hail and damaging winds are both possible. .Heavy Rainfall... There is a moderate risk for flash flooding along a wide swath surrounding I-44 all across central and southwestern Oklahoma and southwestward into northern Texas. Two to four inches of rain has already fallen across portions of central Oklahoma, and three to six inches of additional rainfall is expected in this region before sunrise Sunday. A flood watch remains in effect. .DAYS TWO THROUGH SEVEN...Sunday through Thursday... .Thunderstorms... Thunderstorm chances will continue through Thursday. .Heavy Rainfall... Heavy rainfall is likely into the daytime Sunday. A flood watch is in effect through Sunday afternoon for the same areas as mentioned above. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 26, 5:13 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
513 PM CDT Sat Jun 26 2021
OKZ035-038-262245-
Kiowa OK-Comanche OK-
513 PM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa and west
central Comanche Counties Until 545 PM CDT...
AT 510 PM CDT, a strong thunderstorm was located 5 miles east of
Snyder, moving northeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Southwestern Wichita Mountains Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3478 9885 3478 9875 3471 9869 3459 9880
3460 9894
TIME...MOT...LOC 2210Z 207DEG 16KT 3465 9886
MahaleSpecial weather statement, Jun 26, 5:20 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 520 PM CDT Sat Jun 26 2021 OKZ009-262245- Ellis OK- 520 PM CDT Sat Jun 26 2021 ...SIGNIFICANT WEATHER ADVISORY FOR west central Ellis County Until 545 PM CDT... AT 514 PM CDT, a strong thunderstorm was located near Shattuck, moving east at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Shattuck, Arnett and Gage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3636 9999 3634 9961 3606 9959 3622 10000 TIME...MOT...LOC 2214Z 285DEG 20KT 3627 9982 Mahale
Special weather statement, Jun 26, 5:37 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
537 PM CDT Sat Jun 26 2021
OKZ035>037-262315-
Kiowa OK-Tillman OK-Jackson OK-
537 PM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa...
northwestern Tillman and southeastern Jackson Counties Until 615 PM
CDT...
AT 535 PM CDT, strong thunderstorms were along a line extending from
near Snyder to 5 miles south of Tipton, moving southeast at 15 MPH.
HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Frederick, Snyder, Tipton, Mountain Park and Manitou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3469 9908 3470 9882 3456 9883 3428 9899
3439 9924
TIME...MOT...LOC 2235Z 298DEG 12KT 3464 9898 3442 9912
MahaleSpecial weather statement, Jun 26, 5:55 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 555 PM CDT Sat Jun 26 2021 OKZ016-017-022-023-262330- Washita OK-Caddo OK-Custer OK-Blaine OK- 555 PM CDT Sat Jun 26 2021 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Washita... northwestern Caddo...southeastern Custer and southwestern Blaine Counties Until 630 PM CDT... AT 552 PM CDT, a strong thunderstorm was located near Weatherford, moving northeast at 15 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 40 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Weatherford, Hydro and Bridgeport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3536 9869 3543 9884 3566 9863 3556 9834 TIME...MOT...LOC 2252Z 235DEG 13KT 3550 9864 Mahale
Special weather statement, Jun 26, 6:31 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
631 PM CDT Sat Jun 26 2021
OKZ037-038-044-270000-
Tillman OK-Cotton OK-Comanche OK-
631 PM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR eastern Tillman...northwestern
Cotton and southwestern Comanche Counties Until 700 PM CDT...
AT 628 PM CDT, strong thunderstorms were along a line extending from
7 miles south of Indiahoma to near Hollister, moving east at 20 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Northwestern Lawton, Frederick, Grandfield, Chattanooga, Faxon,
Hollister and Loveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3435 9906 3459 9891 3463 9845 3438 9856
3421 9870
TIME...MOT...LOC 2328Z 274DEG 18KT 3451 9876 3435 9886
MahaleSpecial weather statement, Jun 26, 8:46 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
846 PM CDT Sat Jun 26 2021
OKZ022-270215-
Washita OK-
846 PM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR west central Washita County Until
915 PM CDT...
AT 843 PM CDT, a strong thunderstorm was located 7 miles southwest of
Burns Flat, moving northeast at 10 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
This storm will remain over mainly rural areas of west central
Washita County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3536 9922 3533 9915 3525 9916 3522 9936
3523 9937 3530 9937
TIME...MOT...LOC 0143Z 241DEG 10KT 3528 9928
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:30 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan | 3 hr |
| Jun 26, 7:41 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Jun 26, 7:44 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| Jun 26, 7:48 PM CDT | Flash Flood Warning | OUN | Kingfisher | 3 hr |
| Jun 26, 8:27 PM CDT | Areal Flood Advisory | OUN | Garfield, Noble | 3 hr |
| Jun 26, 8:40 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| Jun 26, 8:46 PM CDT | Special Weather Statement | OUN | Washita | 29 min |
| Jun 26, 9:12 PM CDT | Areal Flood Advisory | OUN | Jackson | 3 hr |
| Jun 26, 9:45 PM CDT | Areal Flood Advisory | OUN | Noble, Payne | 3 hr |
| Jun 26, 10:09 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 26, 10:16 PM CDT | Areal Flood Advisory | OUN | Logan | 3 hr |
| Jun 26, 10:24 PM CDT | Areal Flood Advisory | OUN | Blaine, Custer | 3 hr |
| Jun 26, 10:37 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| Jun 26, 10:38 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Jun 26, 11:49 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 27, 12:16 AM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Jun 27, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| Jun 27, 12:25 AM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| Jun 27, 12:34 AM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Jun 27, 12:44 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Comanche, Grady, Jackson, Kiowa and 1 more | 3 hr |
| Jun 27, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 41 min |
| Jun 27, 1:00 AM CDT | Special Weather Statement | OUN | Comanche, Tillman | 45 min |
| Jun 27, 1:09 AM CDT | Flash Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 3 hr |
| Jun 27, 1:13 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 4 hr |
| Jun 27, 1:22 AM CDT | Special Weather Statement | OUN | Cotton | 38 min |
| Jun 27, 1:32 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 5 hr |
| Jun 27, 1:47 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 43 min |
| Jun 27, 2:13 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 5 hr |
| Jun 27, 2:20 AM CDT | Special Weather Statement | OUN | Stephens | 40 min |
| Jun 27, 2:30 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 5 hr |
| Jun 27, 2:46 AM CDT | Special Weather Statement | OUN | Grady | 29 min |
| Jun 27, 2:54 AM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer | 13 hr |
| Jun 27, 2:55 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 8 hr |
| Jun 27, 2:57 AM CDT | River Flood Advisory | OUN | Comanche, Cotton | 6 hr |
| Jun 27, 3:02 AM CDT | River Flood Watch | OUN | Cotton | 6 hr |
| Jun 27, 3:05 AM CDT | River Flood Advisory | OUN | Grady | 11 hr |
| Jun 27, 3:06 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma, Payne | 4 hr |
| Jun 27, 3:09 AM CDT | River Flood Warning | OUN | Garvin | 6 hr |
| Jun 27, 3:14 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 31 min |
| Jun 27, 3:26 AM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| Jun 27, 4:19 AM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 6 hr |
| Jun 27, 4:43 AM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman | 2 hr |
| Jun 27, 5:18 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne, Pottawatomie | 5 hr |
| Jun 27, 7:41 AM CDT | River Flood Warning | OUN | Oklahoma | 10 hr |
| Jun 27, 8:18 AM CDT | River Flood Advisory | OUN | Logan | 12 hr |
| Jun 27, 8:20 AM CDT | River Flood Warning | OUN | Payne | 30 hr |
| Jun 27, 8:43 AM CDT | River Flood Warning | OUN | Cotton | 8 days |
| Jun 27, 8:44 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 5 days |
| Jun 27, 8:58 AM CDT | River Flood Advisory | OUN | Garvin | 30 hr |
| Jun 27, 9:31 AM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Tillman | 9 hr |
| Jun 27, 9:37 AM CDT | Areal Flood Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie | 9 hr |
| Jun 27, 10:40 AM CDT | Areal Flood Advisory | OUN | Major, Woods | 4 hr |
| Jun 27, 10:45 AM CDT | River Flood Advisory | OUN | Dewey, Major, Woodward | 5 hr |
| Jun 27, 2:27 PM CDT | River Flood Advisory | OUN | Cotton, Jefferson, Tillman | 71 hr |
| Jun 27, 6:21 PM CDT | Special Weather Statement | OUN | Coal | 39 min |
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.